MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH ARTIS ZEE FLOOR; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHCARE GMBH ARTIS ZEE FLOOR; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10094135
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2023
Type of Reportable Event Malfunction
Event or Problem Description
Siemens became aware of an incident that occurred while operating the artis zee floor system.It was reported that the patient fell off the table.Following the incident, shoulder x-ray and skull scan were performed, and no injuries were identified.We have no indications of any adverse effects on the health status of the involved patient.
 
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported event.As this event is under investigation, a root cause has not yet been determined.A supplement report will be filed if additional information becomes available.
 
Additional Manufacturer Narrative
The investigation of the reported incident was completed by our experts.The provided log files did not indicate any system failure or malfunction at the time of the event.In general, tabletops alone are not designed to prevent a patient fall without restraining means described in the instructions for use.Appropriate means are provided with the system for patient fixation.Additional accessories, e.G.For the treatment of heavy patients and depending on the application other supporting material, are offered as well.However, usage of belt/body straps is essential to secure patients and prevent potential fall incidents.The entire process of patient immobilization is operator¿s responsibility.This includes the tabletop, the mattress, the fixation accessories, the alignment of the material and the patient on the table, as well as proper execution of the fixation by the operator, including appropriate attention to the patient, e.G., depending on the patient's responsiveness.The instruction for use provides adequate guidance for proper use to the secure the patients during examination.In the reported case the patient fell off the table during the procedure due to not being adequately secured to the table.The artis zee floor system did not cause or contribute to the incident.There is no indication of a system malfunction.

Brand Name
ARTIS ZEE FLOOR
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH
siemensstrasse 1 or
rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 or
rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
anastasia sokolova
40 liberty blvd., mc 65-1a
malvern, PA 19355
4843234197
MDR Report Key17843490
Report Number3004977335-2023-00125
Device Sequence Number17223583
Product Code OWB
UDI-Device Identifier04056869010045
UDI-Public04056869010045
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K181407
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10094135
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2023
Supplement Date Received by Manufacturer12/12/2023
Initial Report FDA Received Date09/29/2023
Supplement Report FDA Received Date12/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown